Warning: Invalid argument supplied for foreach() in [path]/includes/class_postbit_alt.php(468) : eval()'d code on line 238

Warning: Cannot modify header information - headers already sent by (output started at [path]/includes/class_core.php:3242) in [path]/external.php on line 865

Warning: Cannot modify header information - headers already sent by (output started at [path]/includes/class_core.php:3242) in [path]/external.php on line 865

Warning: Cannot modify header information - headers already sent by (output started at [path]/includes/class_core.php:3242) in [path]/external.php on line 865

Warning: Cannot modify header information - headers already sent by (output started at [path]/includes/class_core.php:3242) in [path]/external.php on line 865

Warning: Cannot modify header information - headers already sent by (output started at [path]/includes/class_core.php:3242) in [path]/external.php on line 865
ADD Forums - Attention Deficit Hyperactivity Disorder Support and Information Resources Community - Strattera http://www.addforums.com/forums (Atomoxetine HCI) en Tue, 20 Aug 2019 10:49:59 GMT vBulletin 60 http://www.addforums.com/forums/images/misc/rss.jpg ADD Forums - Attention Deficit Hyperactivity Disorder Support and Information Resources Community - Strattera http://www.addforums.com/forums Frustrated. http://www.addforums.com/forums/showthread.php?t=195166&goto=newpost Tue, 13 Aug 2019 19:22:04 GMT So after being taken off Adderall for some months now, waiting to be medically cleared in order to take stimulants again, my NP offered Strattera. I went from 40mg to my current dose of 80mg. At 40 and 60, I felt somewhat better focused but that effect quickly went away. For the last 5 days, I've been on 80mg. Day one and two, again with the periods of focus that quickly diminished. Something worse happened though-- my sex drive is completely gone. I tried using Sildenafil, not even 100mg works for me. I can't stay erect, along with the problem of delayed ejaculation and/or anorgasmia. I was always able to maintain a state of arousal with the Adderall, and Strattera at lower doses, but now, forget about it.

I also started Zoloft 50mg, (for OCD) about two weeks ago. I know antidepressants can cause these problems too. My question is this, which I know has probably been answered before: Do the sexual side effects become less pronounced? If I decide to stay on Strattera, there's no doubt I'll need an increase to 100mg, but I'd like to know if there's any chance the sexual side effects of the drug will lessen, enough so that ED meds would work as intended.

For whatever reason, the girl I'm interested in has been very patient with me, willing to wait things out. Lol, in all seriousness here: Is there any chance I'll have my **** back?


Thank You for reading,

--A concerned ADD'er. ]]>
Strattera mets91428 http://www.addforums.com/forums/showthread.php?t=195166